# SDR SIMA20220429012

- Difficulty date: April 29, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 14,988 hours, 9,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Panel
- Part number: 17065927003
- Condition: Corroded
- Location: Fr87-88
- Component: Shear Panel
- Component part number: 17065927003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH SHEAR PANEL BETWEEN FR 87-88 CORRODED. (LEVEL 2 CORROSION)-C/A-RAR LH SHEAR PANEL BETWEEN FR 87-88 IAW ERJ 175 SRM 51-40-02.
